Found: 8 resources


Narrow your search

Resource type

article (8)


Language

English (7)

Arabic and English (1)


Year
From To Submit

2018 (3)

2017 (3)

2016 (1)

2014 (1)

Listing 1 - 8 of 8
Sort by

 

Degree of Approximation by Taylor Operator of Functions in I_p (U) Space for p <1

Journal of University of Babylon, 2017, Volume 25, Issue 3, pages 770-773
 

Nearly Exponential Approximation for Neural Networks

Journal of University of Babylon, 2018, Volume 26, Issue 1, pages 103-113
 

NEGATIVE THEOREM FOR LP,0
Journal of Kufa for Mathematics and Computer, 2017, Volume 4, Issue 3, pages 1-3

 
 

On the Degree of Best Approximation of Unbounded Functions by Algebraic Polynomial

Ibn Al-Haitham Journal For Pure And Applied Science, 2016, Volume 29, Issue 2, pages 271-281
 
 

Some Results on Comonotone Approximation

Journal of University of Babylon, 2014, Volume 22, Issue 7, pages 1889-1895
 

Listing 1 - 8 of 8
Sort by